# SDR UALA2012091005063

- Difficulty date: September 7, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 60,672 hours, 7,067 cycles
- Engine: Pwa PW4056
- System (JASC): 3830 · Waste Disposal System
- Part: Duct
- Condition: Clogged
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET DOES NOT FLUSH, IN LAV NR 111 AIRPLANE ABOVE 16000FT ALTITUDE.  SEE CABIN MAINTENANCE FORM FOR LOCATION CODES.  LAV FLUSH INOP ON GROUND ALSO.  BOWL IS EMPTY SUSPECT CLOGGED DUCT ALL THE OTHER LAVS CHECK OKAY.  CLEANED WASTE LINE AND UNCLOGGED, WASTE SYSTEM.  OP CHECKS GOOD.
